High dose folic acid

Just gatecrashing for a moment to see if any of you ladies can help me - hope that's ok!

I've just been prescribed high dose folic acid (5mg) and was wondering if anyone else takes it and if they've noticed feeling nauseous since starting it?

Trouble is I started some other new medication the same day so not sure which it is or if it's all just a coincidence!

Thanks, NN xx

Posts

  • Hi NN, I had a higher dose folic acid and I have been sick throughout my pregnancy - I stopped taking it 5 days ago and still being sick so I don't think that it was linked I am just one of those people who has suffered.. I took a lower dose until I got my BFP and didn't have any issues with that either - I hope that helps xx
  • Hi Natty,

    I have been taking the 5mg dose since Monday and have not noticed an side effects as of yet. Hope you feel better soon
    xx
  • Hi Ladies

    Thanks for your replies. I had a little search online and it seems that high doses of folic acid can cause nausea but so can the other medication I started! Perhaps it's just a double whammy having started both.

    It has been a little easier at times today so fingers crossed it keeps improving with time.

    Thanks again, NN xx
Sign In or Register to comment.

Featured Discussions